Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Stomach pain after I masturbate. Why? Take cranberry supplements?

i have stomache after masturbation ...and i masturbate only 2 or 3 times a week....pain reduces the next day....and gets normal ...and again starts when i masturbate next time....i checked with my Dr. and he advised me to take craneberry capsules as health supplement ..but the problem still exists....kindly please advise...
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. At the outset to help you we may be in need of slightly more information vis-a-vis the gender you belong to & the 'technique' used to masturbation please. This will enable us to pinpoint the reason for your abdominal pain. Masturbation per se should not be responsible for 'stomach pain' nor should the 'frequency' be an issue..again, which part of your 'stomach' it the lower part just above the pubic area or higher? It is very likely to be either some sort of transient friction related 'transient' UTI or a torsion of the cord/testes with 'referred' pain depending on which sex you owe your alliegence to! (unless transgender lineage & then this opinion will vary).Please do use our premium 'ask-a-doctor' package should you require further discretion! Instead of cranberry capsules, do go in for the more natural cranberry juice each morning which has more value added health benefits..& do get back to us with specifics please! Cheers & wish you a healthy sexual appetite & well-being!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor